swelling of ankles, legs, feet, aching back, now green urine
I have been having excessive swelling in my legs, ankles and feet . If you push in on my skin with a finger it leaves an indention and it stays a while. Sometimes the swelling is so bad that my skin itches and i have made a sore on the top of my foot before by just rubbing it. I have to go to the bathroom a lot and it usually has little bubbles in it now today i just went and my urine and poop are bright green like an easter egg. I have not eaten anything green and take no medication. any clue what is wrong with me?
A urinary tract infection, bile problems and certain drugs can cause the urine to turn greenish. A brighter green color is an indication of an excess of B vitamins. I think better see the doctor for safe side.Good luck
I suggest you make an appointment to see a Nephrologist (kidney specialist).
It sounds like you maybe having problems with your kidneys. If the kidneys are not functioning properaly syptoms may include: foamy appearance to the urine, fluid retention, and skin to itch deep down in the skin.
Welcome to the MedHelp forum!
Usually conditions of heart, kidney, liver or low protein or severe anemia, which cause ankle swelling cause both ankles and legs to swell. Hence you will need to get heart function assessed by ECHO and EKG, get kidney and liver function tests done and get a complete blood picture for anemia. Low sodium in blood, hypothyroidism and malabsorption syndromes (possible as you have green stools) causing low protein in blood have to be looked into.
Please consult your PCP for primary examination followed by proper investigations and referral. Take care!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.